# SDR CALA2024120503021

- Difficulty date: December 4, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 69,775 hours, 31,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5337060122195
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT TI ANGLE CRACKED REPAIR PER EA 5331-01718 OP 8 BEFORE NEX T FLIGHT.   REPAIRED PER EA 5331-01718 OP 8 BY REPLACEMENT OF R/H AFT TI-ANGLE.
